Alert archive / Indiana / River Flood Warnings in 2013
River Flood Warning 28, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Apr 12, 2013, 7:30 AM EDT for 5 counties in Indiana. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2013, 7:30 AM EDT (11:30 UTC)
- Expired
- Apr 12, 2013, 11:00 PM EDT
- In force
- 16 hr
- Issued by
- NWS Northern Indiana
- Flood severity
- Minor
Counties Cass County, IN, Kosciusko County, IN, Miami County, IN, Wabash County, IN, Whitley County, IN
The radar
The Northern Indiana radar (KIWX), 48 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eel River (IN) at North Manchester (NMCI3). The gauge peaked at 9.15 ft at Apr 12, 2013, 11:00 AM EDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03328000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
297 WGUS43 KIWX 121130 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 730 AM EDT FRI APR 12 2013 ...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... EEL RIVER AT NORTH MANCHESTER AFFECTING CASS...KOSCIUSKO...MIAMI... WABASH AND WHITLEY COUNTIES .RECENT HEAVY RAINFALL IS CAUSING MINOR TO MODERATE FLOODING ALONG AREA RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && INC017-085-103-169-183-131130- /O.NEW.KIWX.FL.W.0028.130412T1130Z-130413T2024Z/ /NMCI3.1.ER.130412T1125Z.130412T1800Z.130412T2024Z.NO/ 730 AM EDT FRI APR 12 2013 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE EEL RIVER AT NORTH MANCHESTER * UNTIL SATURDAY AFTERNOON. * AT 6 AM FRIDAY THE STAGE WAS 8.8 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY MORNING AND CREST NEAR 9.2 FEET AROUND 2 PM FRIDAY APRIL 12 AND FALL BELOW FLOOD STAGE AROUND 4 PM FRIDAY APRIL 12. * AT 9.0 FEET...THE RIVER IS AT FLOOD STAGE...MINOR AGRICULTURAL FLOODING OCCURS. $$
2 follow-up statements
023 WGUS83 KIWX 121651 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1251 PM EDT FRI APR 12 2013 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... EEL RIVER AT NORTH MANCHESTER AFFECTING CASS...KOSCIUSKO...MIAMI... WABASH AND WHITLEY COUNTIES SALAMONIE RIVER BELOW WARREN AFFECTING BLACKFORD...HUNTINGTON... JAY...WABASH AND WELLS COUNTIES WABASH RIVER NEAR LINN GROVE AFFECTING ADAMS AND WELLS COUNTIES WABASH RIVER NEAR BLUFFTON AFFECTING HUNTINGTON AND WELLS COUNTIES AUGLAIZE RIVER NEAR FORT JENNINGS AFFECTING ALLEN...PAULDING AND PUTNAM COUNTIES MAUMEE RIVER NEAR DEFIANCE AFFECTING DEFIANCE AND HENRY COUNTIES MAUMEE RIVER AT NAPOLEON AFFECTING HENRY COUNTY SAINT MARYS RIVER NEAR DECATUR AFFECTING ADAMS...ALLEN AND VAN WERT COUNTIES SAINT MARYS RIVER AT MULDOON BRIDGE AFFECTING ALLEN COUNTY TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES .RECENT HEAVY RAINFALL HAS CAUSED MINOR TO MODERATE FLOODING ALONG AREA RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && INC001-003-OHC161-131651- /O.EXT.KIWX.FL.W.0017.000000T0000Z-130417T0430Z/ /DCRI3.2.ER.130411T0821Z.130412T1400Z.130416T0430Z.NO/ 1251 PM EDT FRI APR 12 2013 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SAINT MARYS RIVER NEAR DECATUR * UNTIL LATE TUESDAY NIGHT. * AT 12 PM FRIDAY THE STAGE WAS 20.4 FEET AND RISING. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 17.0 FOOT FLOOD STAGE AROUND 12 AM TUESDAY APRIL 16. * AT 20.5 FEET...INDIANA 101 NORTH OF PLEASANT MILLS IS CLOSED BY FLOOD WATER. EXTENSIVE AGRICULTURAL FLOODING IS IN PROGRESS. RESIDENTS OF THE EAST AND SOUTHEAST SIDE OF DECATUR BECOME CONCERNED. $$ INC003-131651- /O.EXT.KIWX.FL.W.0018.000000T0000Z-130414T0600Z/ /SASI3.1.ER.130412T1715Z.130413T0000Z.130413T0600Z.NO/ 1251 PM EDT FRI APR 12 2013 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SAINT MARYS RIVER AT MULDOON BRIDGE * UNTIL LATE SATURDAY NIGHT. * AT 12 PM FRIDAY THE STAGE WAS 13.7 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY AFTERNOON AND CREST NEAR 14.5 FEET AROUND 8 PM FRIDAY APRIL 12 AND FALL BELOW FLOOD STAGE AROUND 2 AM SATURDAY APRIL 13. * AT 15.0 FEET...FLOODING OCCURS ON THE LOWEST UNPROTECTED CITY STREETS, PARK DRIVES AND COUNTY ROADS. $$ INC017-085-103-169-183-131650- /O.EXT.KIWX.FL.W.0028.000000T0000Z-130414T0300Z/ /NMCI3.1.ER.130412T1200Z.130412T1800Z.130413T0300Z.NO/ 1251 PM EDT FRI APR 12 2013 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE EEL RIVER AT NORTH MANCHESTER * UNTIL SATURDAY EVENING. * AT 12 PM FRIDAY THE STAGE WAS 9.1 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 9.3 FEET AROUND 2 PM FRIDAY APRIL 12 AND FALL BELOW FLOOD STAGE AROUND 11 PM FRIDAY APRIL 12. * AT 9.0 FEET...THE RIVER IS AT FLOOD STAGE...MINOR AGRICULTURAL FLOODING OCCURS. $$ INC009-069-075-169-179-131650- /O.EXT.KIWX.FL.W.0015.000000T0000Z-130414T0712Z/ /WRNI3.1.ER.130411T0431Z.130411T2300Z.130413T0712Z.NO/ 1251 PM EDT FRI APR 12 2013 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SALAMONIE RIVER BELOW WARREN * UNTIL LATE SATURDAY NIGHT. * AT 12 PM FRIDAY THE STAGE WAS 13.3 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 12.0 FOOT FLOOD STAGE AROUND 3 AM SATURDAY APRIL 13. $$ INC001-179-131650- /O.EXT.KIWX.FL.W.0020.000000T0000Z-130415T2024Z/ /LYNI3.1.ER.130412T0745Z.130413T0000Z.130414T2024Z.NR/ 1251 PM EDT FRI APR 12 2013 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE WABASH RIVER NEAR LINN GROVE * UNTIL MONDAY AFTERNOON. * AT 12 PM FRIDAY THE STAGE WAS 12.5 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.3 FEET AROUND 8 PM FRIDAY APRIL 12 AND FALL BELOW FLOOD STAGE AROUND 4 PM SUNDAY APRIL 14. * AT 14.0 FEET...SECONDARY ROADS ARE BLOCKED. ROADS NEAR THE EAST SIDE OF GENEVA BEGIN TO FLOOD. SOME EVACUATIONS MAY BE REQUIRED AND PROPERTY NEEDS TO BE TRANSFERED TO HIGHER GROUND. $$ INC069-179-131650- /O.EXT.KIWX.FL.W.0016.000000T0000Z-130416T2136Z/ /BLFI3.1.ER.000000T0000Z.130413T1200Z.130415T2136Z.NO/ 1251 PM EDT FRI APR 12 2013 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE WABASH RIVER NEAR BLUFFTON * UNTIL TUESDAY AFTERNOON. * AT 7 AM FRIDAY THE STAGE WAS 11.0 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.8 FEET AROUND 8 AM SATURDAY APRIL 13 AND FALL BELOW FLOOD STAGE AROUND 5 PM MONDAY APRIL 15. * AT 14.0 FEET...FLOODING BEGINS TO AFFECT RESIDENTIAL AREAS IN NORTHERN BLUFFTON. LOW AREAS NEAR THE WASTEWATER TREATMENT PLANT BEGIN TO FLOOD. PORTIONS OF ELM GROVE ROAD AND COUNTY ROAD 450 BEGIN TO FLOOD. $$ OHC003-125-137-131650- /O.EXT.KIWX.FL.W.0021.000000T0000Z-130414T1317Z/ /FTJO1.1.ER.130412T0503Z.130413T0000Z.130413T1317Z.NO/ 1251 PM EDT FRI APR 12 2013 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE AUGLAIZE RIVER NEAR FORT JENNINGS * UNTIL SUNDAY MORNING. * AT 12 PM FRIDAY THE STAGE WAS 14.6 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 15.0 FEET AROUND 8 PM FRIDAY APRIL 12 AND FALL BELOW FLOOD STAGE AROUND 9 AM SATURDAY APRIL 13. * AT 16.0 FEET...MODERATE FLOODING BEGINS ALONG THE AUGLAIZE RIVER WITH SECONDARY ROADS AND AGRICULTURAL LANDS AS WELL AS HOMES NEAREST THE RIVER BEING AFFECTED BY FLOOD WATERS. SOME EVACUATIONS OF PEOPLE AND PROPERTY MAY BE NECESSARY. $$ OHC039-069-131650- /O.EXT.KIWX.FL.W.0025.130412T1947Z-130415T0400Z/ /DEFO1.1.ER.130412T1947Z.130413T1200Z.130414T0400Z.NO/ 1251 PM EDT FRI APR 12 2013 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE MAUMEE RIVER NEAR DEFIANCE * UNTIL LATE SUNDAY NIGHT. * AT 12 PM FRIDAY THE STAGE WAS 9.7 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY AFTERNOON AND CREST NEAR 10.5 FEET AROUND 8 AM SATURDAY APRIL 13 AND FALL BELOW FLOOD STAGE AROUND 12 AM SUNDAY APRIL 14. * AT 10.0 FEET...FLOODING OCCURS IN KINGSBURY AND PONTIAC PARKS. $$ OHC069-131650- /O.EXT.KIWX.FL.W.0026.130413T0900Z-130415T0000Z/ /CPBO1.1.ER.130413T0900Z.130413T1800Z.130414T0000Z.NO/ 1251 PM EDT FRI APR 12 2013 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE MAUMEE RIVER AT NAPOLEON * FROM LATE TONIGHT TO SUNDAY EVENING. * AT 8 AM FRIDAY THE STAGE WAS 8.0 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE EARLY SATURDAY MORNING AND CREST NEAR 12.5 FEET AROUND 2 PM SATURDAY APRIL 13 AND FALL BELOW FLOOD STAGE AROUND 8 PM SATURDAY APRIL 13. * AT 12.5 FEET...RECREATIONAL CAMPGROUNDS NEAR NAPOLEON BEGIN TO FLOOD. $$ OHC039-051-171-131650- /O.EXT.KIWX.FL.W.0019.000000T0000Z-130417T0000Z/ /STRO1.1.ER.130414T2100Z.130415T0600Z.130416T0000Z.NO/ 1251 PM EDT FRI APR 12 2013 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE TIFFIN RIVER NEAR STRYKER * UNTIL TUESDAY EVENING. * AT 12 PM FRIDAY THE STAGE WAS 10.0 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE SUNDAY AFTERNOON AND CREST NEAR 11.2 FEET AROUND 2 AM MONDAY APRIL 15 AND FALL BELOW FLOOD STAGE AROUND 8 PM MONDAY APRIL 15. * AT 11.0 FEET...FLOODING OF LOWLAND AREAS AROUND STRYKER CAN BE EXPECTED. $$
144 WGUS83 KIWX 130300 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1100 PM EDT FRI APR 12 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... EEL RIVER AT NORTH MANCHESTER AFFECTING CASS...KOSCIUSKO...MIAMI... WABASH AND WHITLEY COUNTIES THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT. INC017-085-103-169-183-130330- /O.CAN.KIWX.FL.W.0028.000000T0000Z-130414T0300Z/ /NMCI3.1.ER.130412T1200Z.130412T1630Z.130412T2000Z.NO/ 1100 PM EDT FRI APR 12 2013 THE FLOOD WARNING IS CANCELLED FOR THE EEL RIVER AT NORTH MANCHESTER * AT 10 PM FRIDAY THE STAGE WAS 8.6 FEET * FLOOD STAGE IS 9.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE FRIDAY AFTERNOON. * FORECAST...THE RIVER WILL FALL TO NEAR 8.8 FEET AROUND 2 AM SATURDAY APRIL 13. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 12, 3:53 AM EDT, 3 hours 37 minutes earlier.
Area forecast discussion, Apr 12, 3:53 AM EDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 353 AM EDT FRI APR 12 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 352 AM EDT FRI APR 12 2013 DRIER AIR WILL CONTINUE TO ADVECT INTO THE AREA THIS MORNING AS OCCLUDED SFC TROUGH FINALLY LIFTS NORTH OF THE AREA AND DEEP MOIST ASCENT WITHIN SYSTEM WARM CONVEYOR BELT GETS A KICK EAST OF THE AREA...WITH ASSOCIATED PRECIP SHIELD EXITING EASTERN ZONES BY 12Z AS MID LEVEL DRY SLOT MOVES IN. PRIMARY DEEP TROPOSPHERIC CIRCULATION OVER THE UPPER MIDWEST AS OF THIS WRITING WILL MEANDER EAST-NORTHEAST TOWARD THE NORTHERN GREAT LAKES THIS PERIOD. THE IWX CWA WILL BE ON THE SOUTHERN FRINGE OF THE ASSOCIATED COLD POCKET ALOFT AND MOIST CYCLONIC FLOW BY THIS AFTERNOON. SMALLER SCALE VORT MAXES ROTATING INTO THE AREA UNDER THIS FEATURE (ONE NEAR KANSAS CITY SHOWING UP NICELY ON 07Z WATER VAPOR LOOP TO MAKE A RUN TOWARD CENTRAL IL/IN)...COMBINED WITH STEEPENING LOW LEVEL LAPSE RATES AND JUST ENOUGH LINGERING BOUNDARY LAYER MOISTURE MAY BE ENOUGH TO GENERATE ISOLATED TO SCATTERED INSTABILITY SHOWERS BY LATE MORNING AND AFTERNOON. SOME POSITIVE CAPE IN 00Z NAM SOUNDINGS AND LOW WET BULB ZERO HEIGHTS MAY SUPPORT SOME GRAUPEL/SMALL HAIL WITH STRONGER SHOWERS. OTHERWISE...RAW FOR MID APRIL STANDARDS WITH DEEPER MIXING AND COLD ADVECTION YIELDING GUSTS TO AROUND 30 MPH AFTER 14/15Z. BETTER CHANCES FOR ANY ADDITIONAL LIGHT PRECIPITATION TONIGHT WILL BE ALONG AND NORTH OF ROUTE 6 IN IN/MI CLOSER TO THE NORTHERN LAKES STACKED LOW/DEEP MOISTURE WITH SOME LAKE ENHANCEMENT POSSIBLE. LIGHT RAIN SHOWERS MAY CHANGE OVER TO SNOW OVERNIGHT AS PROGGED 1000-850 MB THICKNESSES DROP TO NEAR 1290 METERS. NO ACCUMULATION OR IMPACT ANTICIPATED. RETAINED DRY FCST AFTER 03Z FOR MOST OF OUR OH/IN ZONES...ALTHOUGH WILL NEED TO MONITOR TRACK OF A MORE PROUNOUNCED VORTICITY MAXIMUM PROGGED TO APPROACH THE SOUTHERN GREAT LAKES TOWARD 09-12Z. && .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 352 AM EDT FRI APR 12 2013 RELOADING WRN TROUGHING HIGHLITES THIS PD AS NPAC WAVE TRAIN DIGS INTO THE ROCKIES THIS WEEKEND. LEAD IMPULSE CLEARY SEEN IN VAPOR OFF THE WRN BC COAST DIGS SEWD INTO THE NRN ROCKIES SAT AND THEN EJECTS NEWD INTO WRN ON MON NIGHT. ATTENDANT SFC LOW AND SWWD TRAILING CDFNT HANDLED SIMILARLY AMG MED RANGE GUIDANCE W/AN EVENTUAL STALLING OUT ALG THE OH RVR EARLY NXT WEEK AHD OF POTENT SECONDARY SW DIGGING INTO THE FOUR CORNERS. AS NOTED YDA...SUBSIDENT WAKE LEFT BEHIND EJECTING DEEP CUTOFF OVR MN THIS MORNING WILL BE SLW TO MOISTEN W/STGR RTN FLW FOCUSING WELL WEST THROUGH THE MS VALLEY. HIGH CONTINUITY AND CONTD AGREEMENT BTWN ECM/GEM ALG W/CONCURRING SHRT TERM NOD FM GFS WARRANTS A FURTHER REDUCTION IN POPS SUN NIGHT/MON BFR VEERING LL FLW TRAJECTORIES STEER MODEST LL MSTR PLUME EWD INTO THE SRN LAKES LT MON NIGHT AND TUE. AFT THAT...SIG SPREAD DVLPS W/HANDLING OF EJECTING WRN LW TROUGH ALTHOUGH DECIDED PREFERENCE AGAIN HOLDS W/ECM/GEM SOLUTIONS WHICH EJECT AMPLIFIED/DEEP CYCLONE UP ACRS THE WRN LAKES WED INTO THU. THUS ABANDONED GFS BASED GUIDANCE IN FVR OF ECM/GEM WEIGHTED SLWR EWD EJECTING SOLUTION OF WHICH DICTATES FOLLOWING MUCH WARMER TEMP GUIDANCE MON-WED AND HOLDING HIGHEST POPS OFF UNTIL WED NIGHT/THU INADV OF APCHG WAVE. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 1238 AM EDT FRI APR 12 2013 BACK EDGE OF LIGHT RAIN/DRIZZLE AND IFR CONDITIONS ALONG AN OCCLUDED FRONT SHOULD LIFT OUT OF SBN BTW 06-07Z AND FWA BTW 07-09Z. DRIER AIR FILTERING IN BEHIND THIS FEATURE WILL ALLOW FOR IMPROVING FLIGHT CONDITIONS LATER TONIGHT INTO FRIDAY. THE MAIN UPPER LOW AND ASSOCIATED COLD POCKET ALOFT WILL SLOWLY FILL EASTWARD INTO WISCONSIN TODAY. RESULTING STEEP LOW LEVEL LAPSE RATES AND ENOUGH LEFTOVER BOUNDARY LAYER MOISTURE COULD COMBINE TO PRODUCE A FEW INSTABILITY SHOWERS LATER THIS MORNING AND AFTERNOON...BEST CHANCES AT SBN WHERE A VCSH MENTION WAS ADDED. ALSO WITH DEEPER MIXING EXPECT SOME GUSTS 25-30 KTS AFTER 14/15Z. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...STEINWEDEL LONG TERM...T AVIATION...STEINWEDEL
Hazardous weather outlook, Apr 11, 4:38 PM EDT, 14 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 438 PM EDT THU APR 11 2013 INZ003>009-012>017-020-022>024-MIZ077>081-OHZ001-002-004-005-122045- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-WHITE-CASS IN-MIAMI- WABASH-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN... MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON 438 PM EDT THU APR 11 2013 /338 PM CDT THU APR 11 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND NORTHWEST OHIO. .DAY ONE...THIS EVENING AND TONIGHT AN ISOLATED THUNDERSTORM IS POSSIBLE THIS EVENING AND TONIGHT WITH LOCALLY HEAVY RAINFALL POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ018-025>027-032>034-OHZ015-016-024-025-122045- ALLEN IN-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-PAULDING-PUTNAM- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...FORT WAYNE...HUNTINGTON...BLUFFTON... OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER... PORTLAND...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 438 PM EDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...THIS EVENING AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT WITH AREAS OF HEAVY RAINFALL POSSIBLE...ESPECIALLY EAST OF INTERSTATE 69. LOCALIZED FLOODING OF LOW LYING AREAS...CREEKS...STREAMS AND RIVERS WILL BE POSSIBLE. A FLOOD WATCH IS IN EFFECT THROUGH EARLY TOMORROW MORNING. REFER TO INDFFAIWX FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-122045- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 438 PM EDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS EVENING AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE POSSIBLE TOMORROW INTO SATURDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 4:24 AM EDT | Small Craft Advisory | IWX | 40 hr |
Nearby
River Flood Warnings in Indiana, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.